# SDR AALA202302038957

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,382 hours, 34,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR WILL NOT ARM. MAINTENANCE CLEANED DEBRIS FROM GIRT BAR ATTACH POINTS AND LUBED AS REQUIRED A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 25-62-44.
